Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ralphed

5th Month of Tane....

I am now into the 5th an final month of tane..... for the last 2 - 3 months i have been pretty clear and free of any acne.....

However in the last 3 weeks i have been having he red and blochy breakouts....nothing that develops into a white head or anything....but the mark hangs around and make my complexion looks really shitty.

WHy the heck would this start happing now? Is accutane effecivness dropping? And has anyone else had this happen? Worth speaking to the derm about or should i just finish my last 4 weeks of the course and hope that it clears up??

Advice would be much appreciated

Share this post


Link to post
Share on other sites

see how you look after the course is done. some people dont clear up completely until a few weeks after the course is done. it cant hurt to talk to your derm about it next visit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×